# SDR QXEA2011060300378

- Difficulty date: May 31, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 10,267 hours, 11,186 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 712
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COE - C2 - SEAT TRACK 16 HAS CORROSION AROUND STA X712.  BLENDED CORROSION FROM SEAT TRACK 16 IAW RD 8/4-53-884.  MIN REMAINING THICKNESS FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884.  REMOVED SEAT TRACK, PREPARED AND INSTALLED NEW TRACK REF 51-42-05-02-01, 51-40-15-02-01, 51-40-07-02-01, 51-42-05-02-01, AND AMM 20-10-01-430-801
